Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 367, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 7, 2008, 2:55 PM CDT for Carter County, Garvin County, Murray County, Oklahoma. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2008, 2:55 PM CDT (19:55 UTC)
- Expired
- May 7, 2008, 4:00 PM CDT
- In force
- 65 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Carter County, OK, Garvin County, OK, Murray County, OK
The radar
The Norman radar (KTLX), 74 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 3:25 PM CDT | HAIL 0.75 | 2 W Elmore City, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 1:33 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 72 J/kg
- Mixed-layer CIN
- -374 J/kg
- Mixed-layer LCL
- 627 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 196 m²/s²
- 0-3 km storm-relative helicity
- 398 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KOUN 071956
SVROUN
OKC019-049-099-072100-
/O.NEW.KOUN.SV.W.0367.080507T1955Z-080507T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
255 PM CDT WED MAY 7 2008
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
GARVIN COUNTY IN SOUTHERN OKLAHOMA...
NORTHWESTERN MURRAY COUNTY IN SOUTHERN OKLAHOMA...
* UNTIL 400 PM CDT
* AT 255 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATE
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES WEST OF
FOSTER TO 8 MILES SOUTHWEST OF RATLIFF CITY...MOVING NORTHEAST AT
39 MPH. HAIL LARGER THAN HALF DOLLARS AND WINDS OF 65 MPH ARE
LIKELY.
* LOCATIONS IN THE WARNING INCLUDE ANTIOCH...ELMORE CITY...FOSTER...
FOX...HENNEPIN...MAYSVILLE...PAOLI...PAULS VALLEY...PERNELL...
POOLEVILLE...RATLIFF CITY...TATUMS...WHITEBEAD AND WYNNEWOOD.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 55 AND 82.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
LAT...LON 3474 9767 3486 9746 3487 9709 3457 9701
3429 9756 3469 9755 3469 9768
TIME...MOT...LOC 1955Z 240DEG 34KT 3462 9766 3440 9760
$$
..SPEG.What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 10:21 AM CDT, 4 hours 34 minutes earlier.
Area forecast discussion, May 7, 10:21 AM CDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1021 AM CDT WED MAY 7 2008 .DISCUSSION... WIDESPREAD RAIN AND THUNDERSTORMS CONTINUE AT MID-MORNING... AS SUBSTANTIAL MOISTURE IS BEING LIFTED IN ADVANCE OF AN UPPER LOW NOW CENTERED OVER THE SOUTHWESTERN TEXAS PANHANDLE. THE THICK CLOUDS AND RAIN HAVE KEPT RELATIVELY COOL TEMPERATURES IN PLACE... GENERALLY LOWER THAN MODELS HAVE BEEN FORECASTING. A FORECAST UPDATE HAS ALREADY BEEN ISSUED TO ACCOUNT FOR THIS... USING RUC13 NUMBERS WHICH SEEMED REASONABLE AT THE TIME. EVEN THOSE VALUES HAVE BEEN OVERLY OPTIMISTIC ABOUT HEATING OVER MOST OF OUR FORECAST AREA. MODERATELY STRONG INSTABILITY STILL LOOKS LIKE A GOOD BET ACROSS OUR SOUTHERN COUNTIES THIS AFTERNOON... AND SEVERE STORMS ARE A POSSIBILITY. HIGH VALUES OF PRECIPITABLE WATER WILL BRING A RISK OF FLOODING... BUT THE RAINFALL RATES SO FAR HAVE NOT BEEN EXCESSIVE. THE FORECAST WILL CONTINUE TO BE UPDATED AS NEEDED TODAY TO REFLECT THE LATEST EXPECTATIONS IN THE SHORT TERM. && .PREV DISCUSSION... /ISSUED 326 AM CDT WED MAY 7 2008/ DISCUSSION... UPPER LOW TO OUR SOUTHWEST WILL CONT TO LIFT NORTHEAST TOWARD THE AREA THIS MORNING. THIS WILL RESULT IN HIGH LIKELIHOOD OF SHWRS/TSTMS ACROSS MOST OF OKLAHOMA/N TEXAS TODAY. SOME OF THIS ACTIVITY WILL LIKELY BE SEVERE. HOWEVER WIDESPREAD NATURE OF ACTIVITY MAY REDUCE RISK OF MORE SIGNIFICANT SEVERE. THERE WILL ALSO BE POSSIBILITY OF HEAVY RAINFALL ACROSS NORTHERN HALF OF OKLAHOMA TODAY. UPPER LOW WILL LIFT TONIGHT WITH SOME WRAP-AROUND PRECIP THROUGH THE EVENING. THU DURING THE DAY WILL BE DRY BEFORE ANOTHER QUICK SHOT OF SHWR/TSTM ACTIVITY THU NIGHT AS SYSTEM MOVES THROUGH CENTRAL/SOUTHERN PLAINS THU NIGHT WITH BEST CHANCES NORTH OF I-40. SOME OF THIS ACTIVITY COULD APPROACH SEVERE LEVELS. ANOTHER SFC FRONT MOVES ACROSS THE AREA ON SATURDAY WITH A CHANCE OF PRECIP... MAINLY CENTRAL INTO EASTERN OKLAHOMA WHERE BETTER MOISTURE WILL RESIDE. SLIGHTLY COOLER AIRMASS SETTLES IN ON SUNDAY. ANOTHER STORM SYSTEM MAY MOVE INTO THE PLAINS AROUND NEXT TUESDAY. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 72 53 80 56 / 100 30 0 30 HOBART OK 73 52 82 56 / 70 20 0 30 WICHITA FALLS TX 77 57 85 59 / 70 10 0 20 GAGE OK 71 48 78 50 / 90 20 10 30 PONCA CITY OK 71 53 71 56 / 100 50 0 40 DURANT OK 74 60 81 62 / 90 20 0 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 23/23
Hazardous weather outlook, May 7, 1:46 PM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
146 PM CDT WED MAY 7 2008
OKZ004>048-050>052-TXZ083>090-081200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
146 PM CDT WED MAY 7 2008
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PARTS OF
CENTRAL AND SOUTHERN OKLAHOMA... AND ALL OF WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA IS ALONG AND SOUTH OF A LINE FROM STILLWATER...
TO EL RENO... TO ANADARKO... TO HOLLIS OKLAHOMA. THIS INCLUDES ALL
OF WESTERN NORTH TEXAS.
TIMING...
ISOLATED SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON. HOWEVER...
THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE AFTER 3 PM INTO THIS
EVENING.
IMPACTS...
HAIL TO THE SIZE OF GOLFBALLS AND WIND GUSTS TO 65 MPH WILL BE THE
MAIN CONCERNS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE
SLIGHT RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS
AFTERNOON INTO THIS EVENING.
DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS
OKLAHOMA... AND PARTS OF WESTERN NORTH TEXAS THIS AFTERNOON AS AN
UPPER LEVEL LOW MOVES FROM WEST TEXAS INTO CENTRAL OKLAHOMA. A
SURFACE LOW OVER WESTERN NORTH TEXAS AT EARLY THIS AFTERNOON WILL
ALSO MOVE NORTHEAST ACROSS OKLAHOMA THIS AFTERNOON... WITH A DRYLINE
EXTENDING SOUTH INTO TEXAS. A COLD FRONT HAD ALSO MOVED ACROSS
NORTHERN AND WESTERN OKLAHOMA BY EARLY THIS AFTERNOON. COLD
TEMPERATURES ALOFT WILL MOVE INTO THE AREA WITH THE UPPER LOW.
UNSTABLE CONDITIONS ARE EXPECTED TO DEVELOP LATER THIS AFTERNOON
EAST OF THE SURFACE AND UPPER LOW. ISOLATED SEVERE STORMS WILL BE
POSSIBLE THIS AFTERNOON. HOWEVER... THUNDERSTORMS IN SOUTH CENTRAL
AND SOUTHEAST OKLAHOMA WILL HAVE A GREATER SEVERE WEATHER THREAT...
WITH VERTICAL WIND SHEAR SUFFICIENT TO SUPPORT SUPERCELLS LATE THIS
AFTERNOON AND THIS EVENING. WHILE LARGE HAIL AND STRONG WINDS WILL
BE THE PRIMARY SEVERE WEATHER CONCERNS... ISOLATED TORNADOES WILL
ALSO BE POSSIBLE MAINLY IN SOUTH CENTRAL AND SOUTHEAST OKLAHOMA.
LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE. THE SEVERE WEATHER
POTENTIAL WILL END THIS EVENING AS THE UPPER LOW MOVES INTO EASTERN
OKLAHOMA.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 8.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA... 100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR... 60 PERCENT.
OTHER HAZARDOUS WEATHER...
A COLD FRONT MAY ACT AS A FOCUS FOR LOCALLY HEAVY RAINFALL THIS
AFTERNOON AND EVENING. HOWEVER... HEAVY RAINFALL WILL BE POSSIBLE
ACROSS MUCH OF OKLAHOMA AND PARTS OF WESTERN NORTH TEXAS. THE HEAVY
RAINFALL MAY LEAD TO FLOODING... ESPECIALLY IN LOW-LYING AND POORLY
DRAINED AREAS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
THERE WILL BE A CHANCE OF THUNDERSTORMS AGAIN THURSDAY NIGHT AND
FRIDAY MORNING... BUT SEVERE STORMS ARE NOT EXPECTED.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
THURSDAY.
MAXWELLIn the hours before
Special weather statement, May 7, 9:59 AM CDT, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 959 AM CDT WED MAY 7 2008 OKZ017-018-024-025-027>030-071545- BLAINE OK-KINGFISHER OK-CANADIAN OK-OKLAHOMA OK-POTTAWATOMIE OK- CLEVELAND OK-GRADY OK-MCCLAIN OK- 959 AM CDT WED MAY 7 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE...CANADIAN... CLEVELAND...GRADY...KINGFISHER...MCCLAIN...OKLAHOMA AND POTTAWATOMIE COUNTIES. A LARGE CLUSTER OF THUNDERSTORMS WAS MOVING ACROSS CENTRAL OKLAHOMA AT 959 AM CDT...MOVING NORTHEAST AT 45 MPH. MODERATE TO HEAVY RAINFALL WILL OCCUR WITH THE STRONGER STORMS THIS MORNING. HOURLY RAINFALL RATES OF 1/2 TO 1 INCH WILL BE POSSIBLE WHICH WILL CAUSE SOME MINOR FLOODING OF POOR DRAINAGE AREAS...ESPECIALLY IN THE GREATER METROPOLITAN AREA. THE RAIN WILL GRADUALLY TAPER TO LIGHT SHOWERS OVER THE NEXT ONE TO TWO HOURS. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL LIKELY REDEVELOP LATER THIS AFTERNOON AS A STORM SYSTEM APPROACHES CENTRAL OKLAHOMA. SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME.
Local storm report, May 7, 10:00 AM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1000 AM CDT WED MAY 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 AM HAIL MAYSVILLE 34.82N 97.41W
05/07/2008 E0.75 INCH GARVIN OK PUBLIC
&&
TYSpecial weather statement, May 7, 1:54 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 154 PM CDT WED MAY 7 2008 OKZ045-TXZ090-071915- JEFFERSON OK-CLAY TX- 154 PM CDT WED MAY 7 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLAY AND JEFFERSON COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF JOLLY AT 154 PM CDT...MOVING NORTHEAST AT 35 MPH. SMALL HAIL...BRIEF HEAVY RAINFALL AND WIND GUSTS TO 45 MPH WILL BE POSSIBLE WITH THIS STORM. PEOPLE IN CLAY AND JEFFERSON COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, May 7, 2:11 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 211 PM CDT WED MAY 7 2008 OKZ036-TXZ083-085-071930- JACKSON OK-HARDEMAN TX-WILBARGER TX- 211 PM CDT WED MAY 7 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR HARDEMAN...JACKSON AND WILBARGER COUNTIES. STRONG THUNDERSTORMS WERE LOCATED NEAR GOODLETT... NEAR MEDICINE MOUND... AND JUST WEST OF RAYLAND AT 211 PM CDT...MOVING NORTHEAST AT 25 MPH. SMALL HAIL IS LIKELY. SMALL HAIL WAS REPORTED COVERING THE GROUND NEAR GOODLETT. PEOPLE IN HARDEMAN...JACKSON AND WILBARGER COUNTIES...INCLUDING THE CITIES OF QUANAH AND VERNON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. ..SPEG.
Special weather statement, May 7, 2:14 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 214 PM CDT WED MAY 7 2008 OKZ039-071930- STEPHENS OK- 214 PM CDT WED MAY 7 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR STEPHENS COUNTY. A STRONG THUNDERSTORM WAS LOCATED OVER THE NORTHERN PORTION OF WAURIKA LAKE AT 214 PM CDT...MOVING NORTHEAST AT 35 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN STEPHENS COUNTY...INCLUDING THE CITY OF DUNCAN...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. ..SPEG.
Special weather statement, May 7, 2:35 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 235 PM CDT WED MAY 7 2008 TXZ085-071945- WILBARGER TX- 235 PM CDT WED MAY 7 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR WILBARGER COUNTY. STRONG THUNDERSTORMS EXTENDED FROM FARGO TO VERNON AT 235 PM CDT...MOVING EAST-NORTHEAST AT 25 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN WILBARGER COUNTY...INCLUDING THE CITY OF VERNON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. ..SPEG.
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 11:48 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 42 min |
| May 7, 12:58 AM CDT | High Wind Warning | OUN | Greer, Harmon, Jackson, Kiowa | 71 min |
| May 7, 2:58 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 47 min |
| May 7, 3:31 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 44 min |
| May 7, 3:52 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 38 min |
| May 7, 4:12 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Stephens | 21 min |
| May 7, 5:44 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, McClain, Pottawatomie, Stephens | 46 min |
| May 7, 6:38 AM CDT | Severe Thunderstorm Warning | OUN | Johnston, Lincoln, Pottawatomie, Seminole | 52 min |
| May 7, 6:41 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 23 min |
| May 7, 10:19 AM CDT | Areal Flood Advisory | OUN | Oklahoma | 116 min |
| May 7, 12:13 PM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 22 hr |
| May 7, 2:24 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 51 min |
| May 7, 3:32 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma, Pottawatomie | 43 min |
| May 7, 3:37 PM CDT | Areal Flood Advisory | OUN | Blaine, Caddo | 3 hr |
| May 7, 3:37 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 38 min |
| May 7, 3:40 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 40 min |
| May 7, 4:03 PM CDT | Areal Flood Advisory | OUN | Canadian, Oklahoma | 3 hr |
| May 7, 4:05 PM CDT | Severe Thunderstorm Warning | OUN | Stephens | 40 min |
| May 7, 4:10 PM CDT | Severe Thunderstorm Warning | OUN | Love | 65 min |
| May 7, 4:23 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 52 min |
| May 7, 4:33 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 42 min |
| May 7, 4:55 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Oklahoma | 50 min |
| May 7, 5:05 PM CDT | Tornado Warning | OUN | Oklahoma | 25 min |
| May 7, 5:08 PM CDT | Flash Flood Warning | OUN | Canadian, Oklahoma | 3 hr |
| May 7, 5:14 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Coal, Johnston, Love, Marshall, Murray and 1 more | 61 min |
| May 7, 5:20 PM CDT | Tornado Warning | OUN | Oklahoma | 36 min |
| May 7, 5:33 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie | 42 min |
| May 7, 5:39 PM CDT | Areal Flood Advisory | OUN | Cleveland, Pottawatomie | 2 hr |
| May 7, 5:39 PM CDT | Tornado Warning | OUN | Lincoln, Pottawatomie, Seminole | 31 min |
| May 7, 5:45 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal, Johnston, Marshall | 60 min |
| May 7, 6:07 PM CDT | Areal Flood Advisory | OUN | Logan | 3 hr |
| May 7, 6:08 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 52 min |
| May 7, 6:12 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 48 min |
| May 7, 6:16 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Johnston, Pontotoc | 30 min |
| May 7, 6:36 PM CDT | Flash Flood Warning | OUN | Logan | 3 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.